volunteer_activism Donate

Open Food Facts is a collaborative project built by tens of thousands of volunteers and managed by a non-profit organization with 8 employees. We need your donations to fund the Open Food Facts 2023 budget and to continue to develop the project.

Thank you! favorite

close
arrow_upward

Lemsip Max Cold & Flu Lemon

Lemsip Max Cold & Flu Lemon

This product page is not complete. You can help to complete it by editing it and adding more data from the photos we have, or by taking more photos using the app for Android or iPhone/iPad. Thank you! ×

Barcode: 5000158063938 (EAN / EAN-13)

Packaging: Card-box

Brands: Lemsip

Stores: Woolworths, Coles

Countries where sold: Australia, France

Matching with your preferences

Health

Ingredients

  • icon

    16 ingredients


    ingredients (per sachet) paracetamol of 1000mg action relief... headache, sore throat, fever, body aches & pains phenylephrine hydrochloride 12.2mg| decongestant blocked nose analgesic & antipyretic also contains ascorbic acid (vitamin c), aspartame, lactose, sodium and sucrose. warnings contains paracetamol. do not take anything else containing paracetamol while taking this medicine. talk to a doctor at once if you take too much of this medicine, even if you feel well.
    Allergens: Milk

Food processing

  • icon

    Ultra processed foods


    Elements that indicate the product is in the 4 - Ultra processed food and drink products group:

    • Additive: E951 - Aspartame
    • Ingredient: Lactose

    Food products are classified into 4 groups according to their degree of processing:

    1. Unprocessed or minimally processed foods
    2. Processed culinary ingredients
    3. Processed foods
    4. Ultra processed foods

    The determination of the group is based on the category of the product and on the ingredients it contains.

    Learn more about the NOVA classification

Additives

  • E951 - Aspartame


    Aspartame: Aspartame -APM- is an artificial non-saccharide sweetener used as a sugar substitute in some foods and beverages. In the European Union, it is codified as E951. Aspartame is a methyl ester of the aspartic acid/phenylalanine dipeptide. A panel of experts set up by the European Food Safety Authority concluded in 2013 that aspartame is safe for human consumption at current levels of exposure. As of 2018, evidence does not support a long-term benefit for weight loss or in diabetes. Because its breakdown products include phenylalanine, people with the genetic condition phenylketonuria -PKU- must be aware of this as an additional source.It was first sold under the brand name NutraSweet. It was first made in 1965, and the patent expired in 1992. It was initially approved for use in food products by the U.S. Food and Drug Administration -FDA- in 1981. The safety of aspartame has been the subject of several political and medical controversies, United States congressional hearings, and Internet hoaxes.
    Source: Wikipedia

Ingredients analysis

  • icon

    Palm oil content unknown


    Unrecognized ingredients: Ingredients, Per-sachet, Paracetamol-1000mg-action-relief-of, Headache, Sore-throat, Fever, Body-aches-and-pains-phenylephrine-hydrochloride-12-2mg-decongestant-blocked-nose-analgesic-and-antipyretic-also-contains-ascorbic-acid, Warnings-contains-paracetamol, Do-not-take-anything-else-containing-paracetamol-while-taking-this-medicine, Talk-to-a-doctor-at-once-if-you-take-too-much-of-this-medicine, Even-if-you-feel-well

    Some ingredients could not be recognized.

    We need your help!

    You can help us recognize more ingredients and better analyze the list of ingredients for this product and others:

    • Edit this product page to correct spelling mistakes in the ingredients list, and/or to remove ingredients in other languages and sentences that are not related to the ingredients.
    • Add new entries, synonyms or translations to our multilingual lists of ingredients, ingredient processing methods, and labels.

    If you would like to help, join the #ingredients channel on our Slack discussion space and/or learn about ingredients analysis on our wiki. Thank you!

  • icon

    Non-vegan


    Non-vegan ingredients: Lactose

    Some ingredients could not be recognized.

    We need your help!

    You can help us recognize more ingredients and better analyze the list of ingredients for this product and others:

    • Edit this product page to correct spelling mistakes in the ingredients list, and/or to remove ingredients in other languages and sentences that are not related to the ingredients.
    • Add new entries, synonyms or translations to our multilingual lists of ingredients, ingredient processing methods, and labels.

    If you would like to help, join the #ingredients channel on our Slack discussion space and/or learn about ingredients analysis on our wiki. Thank you!

  • icon

    Vegetarian status unknown


    Unrecognized ingredients: Ingredients, Per-sachet, Paracetamol-1000mg-action-relief-of, Headache, Sore-throat, Fever, Body-aches-and-pains-phenylephrine-hydrochloride-12-2mg-decongestant-blocked-nose-analgesic-and-antipyretic-also-contains-ascorbic-acid, Vitamin C, Sodium, Warnings-contains-paracetamol, Do-not-take-anything-else-containing-paracetamol-while-taking-this-medicine, Talk-to-a-doctor-at-once-if-you-take-too-much-of-this-medicine, Even-if-you-feel-well

    Some ingredients could not be recognized.

    We need your help!

    You can help us recognize more ingredients and better analyze the list of ingredients for this product and others:

    • Edit this product page to correct spelling mistakes in the ingredients list, and/or to remove ingredients in other languages and sentences that are not related to the ingredients.
    • Add new entries, synonyms or translations to our multilingual lists of ingredients, ingredient processing methods, and labels.

    If you would like to help, join the #ingredients channel on our Slack discussion space and/or learn about ingredients analysis on our wiki. Thank you!

The analysis is based solely on the ingredients listed and does not take into account processing methods.
  • icon

    Details of the analysis of the ingredients

    We need your help!

    Some ingredients could not be recognized.

    We need your help!

    You can help us recognize more ingredients and better analyze the list of ingredients for this product and others:

    • Edit this product page to correct spelling mistakes in the ingredients list, and/or to remove ingredients in other languages and sentences that are not related to the ingredients.
    • Add new entries, synonyms or translations to our multilingual lists of ingredients, ingredient processing methods, and labels.

    If you would like to help, join the #ingredients channel on our Slack discussion space and/or learn about ingredients analysis on our wiki. Thank you!

    ingredients (per sachet), paracetamol 1000mg action relief of, headache, sore throat, fever, body aches and pains phenylephrine hydrochloride 12.2mg| decongestant blocked nose analgesic and antipyretic also contains ascorbic acid (vitamin c), aspartame, lactose, sodium, sucrose, warnings contains paracetamol, do not take anything else containing paracetamol while taking this medicine, talk to a doctor at once if you take too much of this medicine, even if you feel well
    1. ingredients -> en:ingredients - percent_min: 7.14285714285714 - percent_max: 100
      1. per sachet -> en:per-sachet - percent_min: 7.14285714285714 - percent_max: 100
    2. paracetamol 1000mg action relief of -> en:paracetamol-1000mg-action-relief-of - percent_min: 0 - percent_max: 50
    3. headache -> en:headache - percent_min: 0 - percent_max: 33.3333333333333
    4. sore throat -> en:sore-throat - percent_min: 0 - percent_max: 25
    5. fever -> en:fever - percent_min: 0 - percent_max: 20
    6. body aches and pains phenylephrine hydrochloride 12.2mg| decongestant blocked nose analgesic and antipyretic also contains ascorbic acid -> en:body-aches-and-pains-phenylephrine-hydrochloride-12-2mg-decongestant-blocked-nose-analgesic-and-antipyretic-also-contains-ascorbic-acid - percent_min: 0 - percent_max: 16.6666666666667
      1. vitamin c -> en:vitamin-c - percent_min: 0 - percent_max: 16.6666666666667
    7. aspartame -> en:e951 - vegan: yes - vegetarian: yes - percent_min: 0 - percent_max: 14.2857142857143
    8. lactose -> en:lactose - vegan: no - vegetarian: yes - percent_min: 0 - percent_max: 12.5
    9. sodium -> en:sodium - percent_min: 0 - percent_max: 11.1111111111111
    10. sucrose -> en:sucrose - vegan: yes - vegetarian: yes - percent_min: 0 - percent_max: 10
    11. warnings contains paracetamol -> en:warnings-contains-paracetamol - percent_min: 0 - percent_max: 9.09090909090909
    12. do not take anything else containing paracetamol while taking this medicine -> en:do-not-take-anything-else-containing-paracetamol-while-taking-this-medicine - percent_min: 0 - percent_max: 8.33333333333333
    13. talk to a doctor at once if you take too much of this medicine -> en:talk-to-a-doctor-at-once-if-you-take-too-much-of-this-medicine - percent_min: 0 - percent_max: 7.69230769230769
    14. even if you feel well -> en:even-if-you-feel-well - percent_min: 0 - percent_max: 7.14285714285714

Nutrition

  • icon

    Nutrition facts


    Nutrition facts As sold
    for 100 g / 100 ml
    Energy 4 kj
    (1 kcal)
    Fat 0 g
    Saturated fat 0 g
    Carbohydrates 0 g
    Sugars 0.2 g
    Fiber 0 g
    Proteins 0.1 g
    Salt 0 g
    Fruits‚ vegetables‚ nuts and rapeseed‚ walnut and olive oils (estimate from ingredients list analysis) 0 %

Environment

Transportation

Data sources

Product added on by kiliweb
Last edit of product page on by kiliweb.
Product page also edited by archanox, ecoscore-impact-estimator, inf, swipe-studio, yuka.RzU0cVA3VWVxL0l4aE1VWnhpcmtvZmQwN2M2QWZWR3NDZk1PSWc9PQ, yuka.sY2b0xO6T85zoF3NwEKvlkFGDvHXpTHWHBbknl2v4fqcJ4TCcNZ45I72Y6s, yuka.sY2b0xO6T85zoF3NwEKvllJZSMqCpTPPChvulneW4uWALJH0POBR37Xlbas.

If the data is incomplete or incorrect, you can complete or correct it by editing this page.